# SDR GTIA2024010737733

- Difficulty date: January 3, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,699 hours, 6,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT STRONG DIRTY SOCK ODOR ALL THE WAY TO THE GATE. THE SMELL WAS IN THE CABIN AND THE COCKPIT-PERF. TROUBLESHOOTING FOR CABIN ODOR IAW TSM 05-50-00-810-831-A. NO ODOR NOTED. CABIN ODOR SATISFACTORY. MOC 110810 NOTIFIED
